MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; OPTIVISTA EPK-I7010 HD VIDEO PROCESSOR

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; OPTIVISTA EPK-I7010 HD VIDEO PROCESSOR
Model Number EPK-I7010
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
Pentax medical was made aware of a complaint which occurred in the united states stating "poor image quality" involving pentax medical video processor model epk-i7010, serial number (b)(4).The customer stated when gets to probation the image turns bad/vertical lines/and green in color.There was no report of death, serious injury or other significant/important medical event.The customer owned processor has not been returned for evaluation as of 03-sep-2021.Model epk-i7010, serial number (b)(4) has not been previously serviced at a pentax facility since the device was put into service 05-may-2021.The investigation is in-process.
 
Additional Manufacturer Narrative
Evaluation summary: the processor causes an abnormality in the image.Although, the cause could not be determined, from the information obtained.The possible cause was a failure of the processor board.Correction information: h6: coding changed, based on the investigation result.

Brand Name
PENTAX
Common Device Name
OPTIVISTA EPK-I7010 HD VIDEO PROCESSOR
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller (temporary)
3 paragon drive
montvale, NJ 07645
8004315880
MDR Report Key12425586
Report Number9610877-2021-00658
Device Sequence Number3308457
Product Code ODG
UDI-Device Identifier04961333232604
UDI-Public04961333232604
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K182004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPK-I7010
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2021
Supplement Date Received by Manufacturer08/05/2021
Initial Report FDA Received Date09/03/2021
Supplement Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown